A 42-year-old member asked:
how can i solve my stomach aches and frequent urinating problems when cymbalta (duloxetine) wears off?
1 doctor answer • 3 doctors weighed in
Psychiatry 62 years experience
Taper slowly.: Your question is not clear. If you are stopping Cymbalta (duloxetine) and have these problems then a long slow taper over 4-6 weeks is necessary for some folks.
If you are taking the medication regularly tehn the half-life of the medication is long enough not to be the cause and further evaluation needs to be undertaken.
5724 viewsReviewed >2 years ago
Last updated May 6, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.